Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243525] of Richard T. Durrett

Papers Published

  1. Durrett, R; Moseley, S, Evolution of resistance and progression to disease during clonal expansion of cancer., Theoretical Population Biology, vol. 77 no. 1 (February, 2010), pp. 42-48, ISSN 0040-5809 [doi]
    (last updated on 2021/05/18)

    Inspired by previous work of Iwasa et al. (2006) and Haeno et al. (2007), we consider an exponentially growing population of cancerous cells that will evolve resistance to treatment after one mutation or display a disease phenotype after two or more mutations. We prove results about the distribution of the first time when k mutations have accumulated in some cell, and about the growth of the number of type-k cells. We show that our results can be used to derive the previous results about a tumor grown to a fixed size.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320